Join the 'VSL#3' group to help and get support from people like you.
We found 3 questions associated with the 'VSL#3' topic.
Posted 27 Nov 2016 by marymag53 • 0 answers
I've taken it for only 5 days, 1/2 packet daily. I read that these are possible side effects but they are so intense. I have MS and I know it can be partially to blame... but this is awful. Nothing relieves the discomfort and it's wearing me out.
Posted 26 Aug 2016 by Marg568 • 0 answers
... debilitating stomach cramps and unusual--for me--fatigue the last two days. I tapered off imodium then stopped two days ago. I had such hope for the Probiotic as it seemed to stop the diarrhea gradually over the two week period. Extensive testing has shown no cause and my Gastroenterologist has ...
Posted 29 May 2016 by PARIS714 • 0 answers
... Is the vsl#3 still working if it does not dissolve... is it a bad batch? When I mix the powder wirh a cold drink or cold water, chunks of powder float at the top and do not dissolve at all